# SDR WX0A071941

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053865
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED AT FS 275 LBL 50.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER & INSTALLED REPAIR DOUBLER IAW SRM 53-05 F S 131A-21.
